# SDR QXEA0101940

- Difficulty date: November 15, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOTTOM TRAILING CORNER OF REPAIR DOUBLER TORN, CENTER CARGO DOOR INNER SKIN, 10 INCHES FORWARD OF TRAILING EDGE OF CENTER CARGO DOOR, ALONG BOTTOM OF DOOR.  REPAIRED IAW HORIZON AIR EA 4-52-462 AND FOKKER MM 51-30-00 AND FOKKER SRM 51-31-01.
